# SDR REXA201000179

- Difficulty date: October 4, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 22,157 hours, 19,574 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Structure
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT AILERON STATIC DISCHARGE BASES AT WS 370.7 WERE FOUND WITH CRACKING.  THE LEFT AILERON DAMAGE IS ON BOTH THE INBOARD AND OUTBOARD FACES WITH CRACK LENGTHS OF 0.406 INCH (OUTBOARD) AND 0.375 INCH (INBOARD).  THE RIGHT AILERON BASE ONLY HAS CRACKING ON THE INBOARD FACE WITH THE DAMAGE MEASURING 0.343 INCH IN THE FORWARD / AFT DIRECTION.  INTERIM REPAIR INSPECTION IAW STS ENGINEERING EA 5-2010-200 WITH FLY ON FOR 500 FH WITHIN WHICH TIME STATIC DISCHARGE BASES MUST BE REPLACED.
